Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 147, NWS Lincoln, IL

August 4, 20095 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 4, 2009, 7:42 AM CDT for 5 counties in Illinois. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2009, 7:42 AM CDT (12:42 UTC)
Expired
Aug 4, 2009, 8:30 AM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Cass County, IL, Fulton County, IL, Mason County, IL, Menard County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 75 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 7:43 AM CDTTSTM WND GST 51Table Grove, IL
Aug 4, 7:47 AM CDTTSTM WND DMGVermont, ILTREES SNAPPED OFF AT BASE
Aug 4, 8:05 AM CDTTSTM WND DMGHavana, ILPOWERLINES AND LARGE TREE LIMBS DOWN...POWERLINES DOWN ACROSS MAIN STREET
Aug 4, 8:10 AM CDTTSTM WND DMGHavana, IL18 INCH DIAMETER TREE DOWN IN HAVANA
Aug 4, 8:16 AM CDTTSTM WND GST 705 S Fairview, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 7:39 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4654 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4654 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 041242
SVRILX
ILC017-057-125-129-169-041330-
/O.NEW.KILX.SV.W.0147.090804T1242Z-090804T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
742 AM CDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MASON COUNTY IN CENTRAL ILLINOIS...
  WESTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  CASS COUNTY IN WEST CENTRAL ILLINOIS...
  FULTON COUNTY IN WEST CENTRAL ILLINOIS...
  NORTHEASTERN SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 830 AM CDT.

* AT 742 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTH OF MACOMB TO 14 
  MILES SOUTHWEST OF LEWISTOWN TO 4 MILES NORTHWEST OF VIRGINIA...
  AND WAS MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CHANDLERVILLE...
  BATH...
  AVON...
  LEWISTOWN...
  TALLULA...
  KILBOURNE...
  HAVANA...
  CUBA...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ASTORIA...BROWNING...
CANTON...EASTON...FAIRVIEW...GREENVIEW...IPAVA...LONDON MILLS...
PETERSBURG AND ST. DAVID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4028 9055 4028 9046 4071 9046 4071 9002
      4044 8993 4031 8971 3997 8973 3988 9031
TIME...MOT...LOC 1242Z 259DEG 34KT 4065 9064 4032 9036
          3998 9024

$$

MILLER
2 follow-up statements
000 
WWUS53 KILX 041302
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CDT TUE AUG 4 2009

ILC017-057-125-129-169-041330-
/O.CON.KILX.SV.W.0147.000000T0000Z-090804T1330Z/
FULTON IL-CASS IL-MENARD IL-SCHUYLER IL-MASON IL-
802 AM CDT TUE AUG 4 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR MASON...NORTHEASTERN SCHUYLER...WESTERN MENARD...CASS AND FULTON
COUNTIES...

AT 801 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM ELLISVILLE TO CHATAUQUA PARK
TO PETERSBURG...MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...GOOFY
RIDGE...EASTON...CANTON...NORRIS...GREENVIEW AND FOREST CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

&&

LAT...LON 4028 9055 4028 9046 4071 9046 4071 9002
      4044 8993 4031 8971 3997 8973 3988 9031
TIME...MOT...LOC 1302Z 259DEG 34KT 4068 9027 4035 8999
          4001 8987

$$

BARKER
000 
WWUS53 KILX 041335
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
835 AM CDT TUE AUG 4 2009

ILC017-057-125-129-169-041339-
/O.EXP.KILX.SV.W.0147.000000T0000Z-090804T1330Z/
FULTON IL-CASS IL-MENARD IL-SCHUYLER IL-MASON IL-
835 AM CDT TUE AUG 4 2009

...THE SEVERE THUNDERSTORM WARNING FOR MASON...NORTHEASTERN 
SCHUYLER...WESTERN MENARD...WESTERN CASS AND FULTON COUNTIES EXPIRES 
AT 830 AM CDT...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MENARD 
AND EASTERN CASS COUNTY UNTIL 915 AM.

LAT...LON 4028 9055 4028 9046 4071 9046 4071 9002
      4044 8993 4031 8971 3997 8973 3988 9031
TIME...MOT...LOC 1329Z 259DEG 34KT 4073 8993 4040 8966
          4006 8954

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:00 AM CDT, 42 minutes earlier.

Area forecast discussion, Aug 4, 7:00 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
700 AM CDT TUE AUG 4 2009

.DISCUSSION...
ISSUED 240 AM CDT TUE AUG 4 2009

A FAIRLY QUIET NIGHT HAS BEEN FOUND ACROSS THE CWA...WITH JUST
PERIODIC SHORT-LIVED PULSE STORMS FROM TIME TO TIME. CAPES AS
ADVERTISED BY LAPS ARE OVER 3000 J/KG ACROSS THE SOUTH HALF OF THE
CWA BACK INTO MISSOURI...ALTHOUGH A FAIR AMOUNT OF CAPPING STILL
EXISTS. WE HAVE BEEN WAITING MOST OF THE NIGHT FOR THE LONG-
ADVERTISED MCS TO BEGIN FORMING...AND THE INCREASE IN STORMS
ACROSS SOUTHWEST IOWA AND NORTHWEST MISSOURI APPEARS TO BE IT.
THIS PARTICULAR AREA HAS BEEN SHOWING AN INCREASING LOW-LEVEL JET
OF 40-50 KNOTS ACCORDING TO THE PROFILER AND RADAR NETWORKS...A
FEATURE THE MODELS HAVE BEEN INDICATING THE LAST COUPLE RUNS.

PROPAGATION OF THIS MCS AND ITS EFFECTS ON LATER STORM
DEVELOPMENT TODAY ARE THE MAIN FORECAST ISSUES FOR THIS PACKAGE.

SHORT TERM...TODAY THROUGH FRIDAY...

4KM WRF MODEL FROM NCEP SEEMS TO BE HANDLING THE DEVELOPMENT OF
THIS MCS THE BEST...SO WILL USE ITS OUTPUT FOR GUIDANCE IN TODAYS
FORECAST. AREAS SOUTH OF I-72 MOST LIKELY TO SEE THE EFFECTS OF
THE MCS DURING THE MORNING HOURS...LINGERING THROUGH MIDDAY
ACROSS THE SOUTHEAST CWA. EXTENT OF SEVERE WEATHER THREAT...
ESPECIALLY ANY REDEVELOPMENT LATER TODAY...WILL BE COMPLICATED BY
MESOSCALE BOUNDARIES AND CLOUD SHIELD. MOST OF CWA EXCEPT FOR THE
FAR NORTH REMAINS IN SPC SLIGHT RISK.

PARENT FRONTAL BOUNDARY...WHICH EXTENDS FROM NORTHERN WISCONSIN
INTO CENTRAL KANSAS EARLY THIS MORNING...WILL SLOWLY MOVE INTO THE
CWA BEFORE BECOMING STATIONARY OVERNIGHT. CANNOT RULE OUT
ADDITIONAL SHOWERS AND THUNDERSTORMS AS LONG AS THIS BOUNDARY IS
AROUND. CURRENTLY AM PLANNING TO DIMINISH POPS A BIT OVERNIGHT
FROM NORTH TO SOUTH...CONTINUING SLIGHT CHANCES IN AREAS SOUTH OF
I-72 THROUGH WEDNESDAY. BEYOND THAT...MODELS INDICATING POTENTIAL
FOR ANOTHER NOCTURAL THUNDERSTORM COMPLEX JUST TO OUR WEST. GFS
MOST BULLISH IN BRINGING CHANCES FURTHER INTO OUR CWA...BUT ALSO
APPEARS TO BE SUFFERING ITS USUAL CONVECTIVE FEEDBACK ISSUE. WILL
MENTION LOW-END CHANCES ACROSS THE SOUTHWEST CWA WEDNESDAY NIGHT
INTO THURSDAY.

KEPT SLIGHT CHANCES GOING FOR THURSDAY NIGHT AND FRIDAY.
PERSISTENT BOUNDARY FROM THE CENTRAL PLAINS EASTWARD WILL LIKELY
BEGIN MOVING NORTHWARD AS A WARM FRONT DURING THIS TIME FRAME. MAY
NEED TO INCREASE POPS AS THIS CAN BE BETTER REFINED IN LATER RUNS.

LONG TERM...SATURDAY THROUGH MONDAY...

HEAT AND HUMIDITY ARE THE MAIN FEATURES OF INTEREST FOR THE
EXTENDED PERIOD. LONGER RANGE MODELS REMAIN CONSISTENT IN BUILDING
500 MB RIDGE EASTWARD ACROSS THE CONUS...CENTERING A SPAWLING 597
DM UPPER HIGH JUST SOUTH OF ILLINOIS BY SUNDAY MORNING. MAIN
STORM TRACK WILL BE PUSHED NORTHWARD CLOSE TO THE CANADIAN BORDER
AS THIS BUILDS INTO THE MIDWEST. RAISED HIGH TEMPERATURES FOR
SATURDAY BY A FEW DEGREES AS 850 MB TEMPERATURES REACH INTO THE
LOWER 20S CELSIUS...ALTHOUGH DID NOT GO AS HIGH AS MOS GUIDANCE
DURING THIS PERIOD.

NEXT SHORTWAVE EXPECTED TO APPROACH THE AREA ON MONDAY...WHICH MAY
BE THE NEXT PERIOD FOR ANY SHOWER AND THUNDERSTORM CHANCES.

GEELHART

&&

.AVIATION...
ISSUED 659 AM CDT TUE AUG 4 2009

TWO GOOD SIZED MESO SCALE CONVECTIVE COMPLEXES APPEAR TO BE
COMBINING ACROSS NORTHERN MO. THE RESULT WILL A PROLONGED PERIOD
OF SHOWERS AND T-STORMS IN CENTRAL IL THIS MORNING. LOCATIONS IN
THE I-72 CORRIDOR FROM SPI-CMI SHOULD EXPERIENCE THE BRUNT OF THE
HEAVY RAIN AND GUSTY WINDS. IFR VSBYS CAN ALSO BE EXPECTED WITH
THE STORMS DUE TO HEAVY RAIN AND FOG/MIST. THE RAIN SHOULD TAPER OFF
BY LATE MORNING/EARLY AFTERNOON AND THEN A LULL IN THE ACTIVITY IS
EXPECTED. THIS MAY BE SHORT LIVED SINCE THE PRESENCE OF NUMEROUS
LOW LEVEL BOUNDARIES AND PLENTY OF INSTABILITY SHOULD RESULT IN
ANOTHER ROUND OF T-STORMS. THERE IS TOO MUCH UNCERTAINTY THOUGH AS
TO THE EXACT LOCATION OF ANY BOUNDARIES...SO FOR NOW WENT WITH CB
CLOUDS AFTER 20Z.

MILLER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 4, 6:13 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
613 AM CDT TUE AUG 4 2009

ILZ027-029-031-036>038-040>043-047>051-051100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MASON-MCLEAN-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-TAZEWELL-WOODFORD-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WIND AND HEAVY RAIN...PRIMARILY LATE THIS MORNING INTO
EARLY AFTERNOON...AND AGAIN THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY.
TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT
INDEX AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ILZ044>046-052>057-061>063-066>068-071>073-051100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SHELBY-VERMILION-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL...
DAMAGING WIND AND HEAVY RAIN...PRIMARILY THIS AFTERNOON AND THIS
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THEY ARE
NOT EXPECTED TO BE SEVERE. HOT AND HUMID WEATHER IS THEN ANTICIPATED
SATURDAY THROUGH MONDAY. TEMPERATURES IN THE LOWER TO MIDDLE 90S
WILL PRODUCE A HEAT INDEX AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ028-030-051100-
MARSHALL-STARK-
613 AM CDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS MAY MOVE INTO NORTH CENTRAL ILLINOIS TODAY.
SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY.
TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT INDEX
AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICPATED THROUGH TONIGHT.

MILLER

In the hours before

Special weather statement, Aug 4, 6:17 AM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
617 AM CDT TUE AUG 4 2009

ILZ038-041145-
MCLEAN-
617 AM CDT TUE AUG 4 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL MCLEAN COUNTY UNTIL 645 AM
CDT...

AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF DOWNS...OR 7 MILES EAST OF
BLOOMINGTON...MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL
ALSO PRODUCE TORRENTIAL RAINFALL.

PEOPLE IN MCLEAN COUNTY...INCLUDING THE TOWNS OF DOWNS...ELLSWORTH
AND SAYBROOK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4060 8847 4035 8847 4036 8899 4053 8903
TIME...MOT...LOC 1116Z 270DEG 32KT 4047 8881

MILLER
Local storm report, Aug 4, 7:40 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
740 AM CDT TUE AUG 04 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 AM     HAIL             5 S RANKIN              40.39N 87.90W
08/04/2009  E0.88 INCH       VERMILION          IL   PUBLIC

&&

DPK
Special weather statement, Aug 4, 7:41 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
741 AM CDT TUE AUG 4 2009

ILZ046-041315-
VERMILION-
741 AM CDT TUE AUG 4 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN VERMILION COUNTY UNTIL 815
AM CDT...

AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF ROSSVILLE...OR 11 MILES NORTH OF
DANVILLE...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN VERMILION
COUNTY...INCLUDING THE TOWNS OF HENNING...ALVIN AND BISMARCK.

LAT...LON 4026 8779 4042 8769 4037 8753 4016 8753
TIME...MOT...LOC 1241Z 289DEG 36KT 4030 8763

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 12:05 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion32 min
Aug 4, 6:17 AM CDTSpecial Weather StatementILXMcLean28 min
Aug 4, 7:07 AM CDTSevere Thunderstorm WarningILXCass, Morgan, Schuyler38 min
Aug 4, 7:41 AM CDTSpecial Weather StatementILXVermilion34 min
Aug 4, 7:53 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon56 min
Aug 4, 8:11 AM CDTSevere Thunderstorm WarningILXFulton, Logan, McLean, Mason, Menard, Sangamon and 1 more55 min
Aug 4, 8:19 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell41 min
Aug 4, 8:29 AM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Menard, Sangamon52 min
Aug 4, 8:37 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Peoria, Tazewell, Woodford38 min
Aug 4, 8:43 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Macon, Piatt47 min
Aug 4, 8:53 AM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Piatt, Shelby67 min
Aug 4, 9:13 AM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford23 min
Aug 4, 9:24 AM CDTSevere Thunderstorm WarningILXChampaign, Douglas51 min
Aug 4, 9:31 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt15 min
Aug 4, 9:34 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Jasper26 min
Aug 4, 9:52 AM CDTSevere Thunderstorm WarningILXEdgar, Vermilion53 min
Aug 4, 9:57 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more63 min
Aug 4, 10:32 AM CDTTornado WarningILXCrawford43 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.